Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1969, Volume 5, Number 12, Pages 2245–2257 (Mi de865)  

An investigation of certain classes of second order quasilinear elliptic equations. I

A. D. Dzhabrailov

Moscow Institute of Physics and Technology

Full text: PDF file (1352 kB)

Bibliographic databases:
UDC: 517.955.25:517.955.81
Received: 20.11.1968

Citation: A. D. Dzhabrailov, “An investigation of certain classes of second order quasilinear elliptic equations. I”, Differ. Uravn., 5:12 (1969), 2245–2257

Citation in format AMSBIB
\Bibitem{Dzh69}
\by A.~D.~Dzhabrailov
\paper An investigation of certain classes of second order quasilinear elliptic equations. I
\jour Differ. Uravn.
\yr 1969
\vol 5
\issue 12
\pages 2245--2257
\mathnet{http://mi.mathnet.ru/de865}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=262687}
\zmath{https://zbmath.org/?q=an:0188.17104}


Linking options:
  • http://mi.mathnet.ru/eng/de865
  • http://mi.mathnet.ru/eng/de/v5/i12/p2245

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Number of views:
    This page:66
    Full text:39

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022